MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA FIN TRAY CEM SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA FIN TRAY CEM SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA FIN TRAY CEM SZ 4F/4T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)).Logic femoral ps cem right sz 4 (cat# 02-010-01-0340 / serial# (b)(4)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(4)).Trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 11 yrs postop the initial left tka, this (b)(6) y/o male patient had a knee revision due to tibial was loose and the poly was worn.Metallosis was evident.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
Section d10: concomitant medical products: logic tibia ps mod insrt sz 4 13mm (cat# 02-012-35-4013 / serial# (b)(6)).H3: the revision reported was likely the result of a degeneration of the bond between the tibial tray and the bone/bone cement, which led to aseptic (non-infected) tibial loosening and subsequent metallosis.The loosening and movement of the tibial insert within the tibial tray may have led to instability, slight malalignment, and an increase in cement and bone particles in the joint space and resulted in fatigue polyethylene wear.The most probable root cause associated with the reported event of "loosening - tibial¿ is associated with weakened integration of the tibial component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.Furthermore, the most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC TIBIA FIN TRAY CEM SZ 4F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12908826
Report Number1038671-2021-00646
Device Sequence Number4751332
Product Code JWH
UDI-Device Identifier10885862002730
UDI-Public10885862002730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberLOGIC TIBIA FIN TRAY CEM SZ 4F/4T
Device Catalogue Number02-012-39-4040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale